# SDR CALA2025101009905

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 95,997 hours, 13,605 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL4522BA
- Condition: Faulted
- Location: Nr 2 Eng Fuel
- Part time: 8,448 hours, 1,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILT MSG AFTER LEVEL OFF... ALL OTHER ENG INDICATION NORMAL REF FIM 73-11 FAULT TREE 803 T/SHOOTING,   R/H FUEL FILTER REPLACED AS PER AMM 73-11-02 NIL FINDINGS , REPLACEMENT OF FUEL FILTER DIFFERENTIAL TRANSMITTER REQUIRED. FUEL PX SWITCH R & R IAW AMM 73-34-01-024-001. NO LEAKS EVIDENT POST RUN AND NO MAINTENANCE MESSAGES
